# SDR P5CA9600194

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Bracket
- Condition: Cracked
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU COMPARTMENT BRACKETS AT BS 2710 TO 2716 CRACKED.  REPLACED BRACKET IAW MM 51-10-03.
